|Title: ||Symmetry of positive solutions to quasilinear fractional systems
||Author(s): ||Le P.
||Keywords: ||Fractional p-Laplacian; Quasilinear fractional system; Symmetry of solutions
||Abstract: ||Using the method of moving planes, we establish the radial symmetry of positive solutions to the fractional system Mathematical equation in the entire Euclidean space Rn and in the unit ball, where 0 < s; t < 1 and p; q 2. In particular, our result can be applied to the nonlinearities f(u; v) uavb and g(u; v) ucvd, where a; d 2 R and b; c > 0.
||Issue Date: ||2021
||Publisher: ||Mathematical Society of the Rep. of China
||Series/Report no.: ||Vol. 25, No. 4
|Appears in Collections:||INTERNATIONAL PUBLICATIONS|